On confidence intervals for generalized additive models based on penalized regression splines
Wood, S. N., 2006. On confidence intervals for generalized additive models based on penalized regression splines. Australian & New Zealand Journal Of Statistics, 48 (4), pp. 445-464.
Related documents:This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.
|Creators||Wood, S. N.|
|Departments||Faculty of Science > Mathematical Sciences|
Actions (login required)